3 doctors weighed in:

I was on percocet for a month and I am currently 2 weeks off and I have some depression and anxiety still from withdrawals. Is this normal?

3 doctors weighed in
Dr. Kristine Gerwell
Clinical Psychology
2 doctors agree

In brief: Not unusual

It may take a little while to bounce back.
Try to make sure you are getting adequate rest, hydration and exercise as tolerated. If things are not getting better in the next two weeks re-visit your doctor to discuss strategies to help you get back on track.

In brief: Not unusual

It may take a little while to bounce back.
Try to make sure you are getting adequate rest, hydration and exercise as tolerated. If things are not getting better in the next two weeks re-visit your doctor to discuss strategies to help you get back on track.
Dr. Kristine Gerwell
Dr. Kristine Gerwell
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
952K people helped
Continue
108,000 doctors available
Read more answers from doctors